# SDR AALA202203030782

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737*
- Aircraft serial: 33323
- Aircraft time: 24,717 hours, 9,616 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 11438
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING ODOR SMELLED IN PASSENGER CABIN SHORTLY BEFORE LANDING AND BRIEFLY ON ARRIVAL. ACCOMPLISHED SMOKE ODOR FUME JOB CARD 08L00021001. FOUND RIGHT HAND RECIRCULATION FAN INOPERATIVE. REPLACED FAN PER AMM 21-25-02. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
